# SDR CA040609010

- Difficulty date: May 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Amd FALCON20D5
- Aircraft time: 24,818 hours
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THE NR 1 ENGINE (S/N 245U150) EXPERIENCED A FLAME-OUT. CREW WAS ABLE TO RE-LIGHT THE ENGINE AND RETURN WITHOUT FURTHER INCIDENTS. ON 26 MAY 04, ANOTHER CREW HAD EXPERIENCED A FLAMEOUT. THE FCU WAS SUBSQUENTLY CHANGED, AIRCRAFT WAS GROUND RUN AND CHECKED SERVICEABLE.  WITH SECOND FLAMEOUT (ON 27 MAY) ENGINE HAS BEEN REMOVED AND WILL BE ROUTED TO OVERHAUL SHOP FOR FURTHER ANALYSIS.  FINDINGS, REPORT TO FOLLOW.
